# SDR ASAA2017010819703

- Difficulty date: January 8, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 55,178 hours, 24,680 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 146A34231
- Condition: Corroded
- Location: Bs 727a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BILGE AREA ATTACH FITTING HAS CORROSION AT BS 727A, LBL 8.  ACFT GROUNDED.  REMOVED CORROSION IAW SRM 51-10-02, AND FOUND TO BE OUT OF LIMITS.  FABRICATED A NEW ATTACH FITTING AND INSTALLED IAW DWG 146A0061 REV-A, SRM 51-40-02 AND EA 700-53EA-18437.
